# SDR WWMA9800026

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AE
- Make and model: Saab 340B
- Aircraft serial: 340B306
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: F8T5CW
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 3331 - DURING PREFLIGHT, THE LAVATORY SMOKE LIGHT WOULD  ILLUMINATE WHEN THE LAV DOOR WAS CLOSED AND LOCKED.  MAINTENANCE FOUND THE FLUORESCENT LIGHTS INTERMITTENT CAUSING THE LAV SMOKE LIGHT TO ILLUMINATE.  REPLACED THE LAVATORY FLUORESCENT BULBS.
